# SDR NOCA00908

- Difficulty date: January 18, 2008
- Submitted: January 28, 2008
- Operation: Air carrier
- Aircraft: N750NA
- Make and model: Boeing 757-28A
- Aircraft serial: 26277
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

EMERGENCY STRIP LIGHT OUT ROW 36L.  RELAMPED LIGHT, OPS CHECK GOOD PER MM 33-51-05.
